Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 36, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 17, 2025, 2:02 PM EDT for Cayuga County, Oswego County, New York. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 2:02 PM EDT (18:02 UTC)
- Expired
- May 17, 2025, 3:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 77 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 2:17 PM EDT | TSTM WND DMG | 1 Ene Weedsport, NY | Trees and wires down on Putnam Rd. |
| May 17, 2:17 PM EDT | TSTM WND DMG | 1 Sse Weedsport, NY | Trees and wires down on Hoyt Road. |
| May 17, 2:17 PM EDT | TSTM WND DMG | Weedsport, NY | Trees and wires down on Rude St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
031
WUUS51 KBUF 171802
SVRBUF
NYC011-075-171900-
/O.NEW.KBUF.SV.W.0036.250517T1802Z-250517T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
202 PM EDT Sat May 17 2025
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Cayuga County in central New York...
Southwestern Oswego County in central New York...
* Until 300 PM EDT.
* At 202 PM EDT, severe thunderstorms were located along a line
extending from near Oswego to near Clyde, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Volney, Fulton, South Hannibal, Sterling, Pennellville, Fruit
Valley, Fair Haven Beach State Park, Granby Center, Palermo, and
Port Byron.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4363 7623 4320 7622 4324 7627 4322 7626
4320 7627 4323 7631 4323 7648 4315 7647
4314 7649 4311 7647 4310 7650 4303 7649
4303 7670 4339 7673 4345 7665 4354 7648
4357 7639 4356 7628 4362 7626
TIME...MOT...LOC 1802Z 225DEG 28KT 4339 7654 4304 7681
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock2 follow-up statements
698
WWUS51 KBUF 171842
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
242 PM EDT Sat May 17 2025
NYC011-171852-
/O.CAN.KBUF.SV.W.0036.000000T0000Z-250517T1900Z/
Cayuga NY-
242 PM EDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR CAYUGA COUNTY IS CANCELLED...
The storms which prompted the warning have moved east and out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
&&
LAT...LON 4324 7626 4324 7627 4322 7626 4320 7627
4323 7631 4323 7648 4346 7652 4350 7639
4354 7623 4320 7622
TIME...MOT...LOC 1842Z 270DEG 28KT 4357 7623 4322 7650
$$
NYC075-171900-
/O.CON.KBUF.SV.W.0036.000000T0000Z-250517T1900Z/
Oswego NY-
242 PM EDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN OSWEGO COUNTY...
At 242 PM EDT, severe thunderstorms were located along a line
extending from near Mexico to Lysander, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Volney, Fulton, Oswego, Pennellville, Scriba, Hinmansville, Granby
Center, Palermo, Sand Ridge, and New Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4324 7626 4324 7627 4322 7626 4320 7627
4323 7631 4323 7648 4346 7652 4350 7639
4354 7623 4320 7622
TIME...MOT...LOC 1842Z 270DEG 28KT 4357 7623 4322 7650
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock511
WWUS51 KBUF 171902
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
302 PM EDT Sat May 17 2025
NYC075-171911-
/O.EXP.KBUF.SV.W.0036.000000T0000Z-250517T1900Z/
Oswego NY-
302 PM EDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OSWEGO COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Oswego County east of this expired warning.
&&
LAT...LON 4324 7626 4324 7627 4322 7626 4320 7627
4323 7631 4323 7648 4346 7652 4350 7639
4354 7623 4320 7622
TIME...MOT...LOC 1901Z 225DEG 28KT 4365 7612 4330 7639
$$
HitchcockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:42 PM EDT, 20 minutes earlier.
Area forecast discussion, May 17, 1:42 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
142 PM EDT Sat May 17 2025
.SYNOPSIS...
A cold front will cross the area with showers and thunderstorms this
afternoon through this evening. Cooler, with additional chances for
showers Sunday. Drier Monday and Tuesday but continued cool
conditions. Unsettle weather returns Wednesday and then last
through much of the week.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
A cold front crossing the area along with modest instability this
afternoon will lead to showers and thunderstorms. Concerning severe
potential...given modest instability (1000-1200 J/KG) and 0-6 km
shear values of 30-40 knot this will support strong to severe storms
into this evening. The best chance to see strong to severe storms
will be east of Buffalo, mainly from the Genesee Valley into the
North Country. This is where a Severe Thunderstorm Watch is in
effect into this evening. Otherwise...highs will range from the
upper 60s to a range of 70s.
Behind the cold front a modest lake breeze on a southwest wind flow
will bring a period of dry weather with some measure of skies
clearing across the Buffalo metro area late this afternoon. Winds
may be breezy at times, with southwest gusts up to 40 mph along the
Lake Erie shore line to Buffalo and stretching out towards Batavia.
On the periphery of this lake breeze boundary additional showers and
perhaps a rumble of thunder may re-blossom through this evening.
Tonight...there will remain chances for showers and also drizzle
across our region as the main upper-level low tracks through our
region. As temperatures cool to near the dewpoint overnight patches
of fog will be possible, especially across higher terrain and areas
that received precipitation.
The closed low will ever to slowly walk east Sunday with moisture
continuing to wrap around across our region. Upslope flow and
diurnal influences will support some measure of showers or even
areas of drizzle through at least mid-day. As the low further
departs and moisture depletes we will likely see drier weather
materialize from west to east in the late afternoon and evening.
Drier weather will take hold Sunday night as high pressure builds in
across the region. We will also see clearing skies and cool
conditions, low found mainly in the 40s. There may be a few spots
across the Tug Hill that see mercury reading dip back into the upper
30s.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
Monday through Tuesday a vertically stacked, closed low will drift
from near the Maine coast eastward into the North Atlantic. The
western edge of the circulation will bring clouds and possibly a few
isolated showers to the eastern Lake Ontario region Monday. This may
linger into Tuesday as well, especially for the eastern edge of the
forecast area in the western foothills of the Adirondacks.
Otherwise, a ridge of high pressure building into the Great Lakes
will bring a return to dry weather and at least partial sunshine
elsewhere both Monday and Tuesday.
Temperatures will be quite cool, running about 10 degrees below
average. Lows will likely drop into the mid 30s Monday night across
the interior Southern Tier and North Country. This may bring a risk
of frost, although some gradient wind persisting may keep just
enough breeze to limit frost formation.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A mid level closed low will evolve in the base of the longwave
trough over the Great Lakes and/or southeastern Canada during the
second half of the week. This will bring a long stretch of very cool
and unsettled weather to the region starting late Tuesday night or
Wednesday, and lasting through next weekend.
There continues to be some spread in the synoptic scale details of
the pattern, such as the placement and track of the mid level closed
low and associated surface low. These details will determine exactly
how wet we get, with the most widespread rain expected Wednesday
through Thursday, with gradually diminishing coverage and intensity
of rainfall next weekend.
Temperatures will continue to run 10+ degrees below average through
the entire period.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A cold front will bring showers and thunderstorms this afternoon
into this evening brining brief localized reductions. In addition to
the storms...winds will pick up with gusts up to 40 knots at
KBUF/KIAG terminals.
Tonight...convection will quickly diminish with the loss of
instability, but with the upper level low spinning overhead an
isolated shower cannot be ruled out for any of the airfields. Cigs
will range between VFR to MVFR, with IFR ceiling heights developing
overnight.
Outlook...
Sunday...MVFR to IFR with scattered showers, greatest chances east
of KROC.
Monday and Tuesday...VFR.
Wednesday and Thursday...VFR to MVFR with showers.
&&
.MARINE...
A cold front will pass over the eastern Great Lakes today, with a
southwest and then tonight westerly flow increasing to small craft
levels. Waves will increase, and remain above four feet on the Lakes
through much of Sunday and Sunday evening with a now northwesterly
flow.
Surface high pressure will nose southward across the lower Great
Lakes Sunday night and into the start of the new work week with
light winds and waves on the lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
Small Craft Advisory until 11 PM EDT Sunday for LEZ040-041.
Small Craft Advisory until 11 PM EDT Sunday for
LOZ042.
Small Craft Advisory until 5 AM EDT Monday for LOZ043-044.
Small Craft Advisory from 6 PM this evening to 11 PM EDT
Sunday for LOZ045.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...AR
MARINE...AR/ThomasHazardous weather outlook, May 17, 12:37 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1237 PM EDT Sat May 17 2025 NYZ001-002-010>012-019>021-085-181645- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 1237 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-013-181645- Monroe-Livingston- 1237 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-181645- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 1237 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043-063>065-181645- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1237 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-181645- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1237 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>007-014-181645- Wayne-Northern Cayuga-Oswego-Jefferson-Ontario- 1237 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-181645- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1237 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-181645- Lewis- 1237 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, May 17, 1:36 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
136 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Tstm Wnd Dmg 1 NW East Rochester 43.13N 77.50W
05/17/2025 Monroe NY 911 Call Center
Power pole broken and lines down on Glazer
Dr.
&&
HitchcockLocal storm report, May 17, 1:38 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
138 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM Tstm Wnd Dmg 1 N East Rochester 43.13N 77.49W
05/17/2025 Monroe NY 911 Call Center
Several traffic lights blown down along
Panorama Trail.
&&
HitchcockLocal storm report, May 17, 1:53 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
153 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM Tstm Wnd Dmg 1 W East Rochester 43.11N 77.51W
05/17/2025 Monroe NY 911 Call Center
Very large tree down on Crestline Dr.
&&
HitchcockLocal storm report, May 17, 1:56 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
156 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM Tstm Wnd Dmg Wyoming 42.83N 78.09W
05/17/2025 Wyoming NY 911 Call Center
Power poles and wires down.
&&Local storm report, May 17, 1:57 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
157 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Hail 3 W Henrietta 43.06N 77.68W
05/17/2025 M1.00 Inch Monroe NY Public
Twitter report. Size estimated from photo.
&&
HitchcockLocal storm report, May 17, 1:58 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
158 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM Hail Scottsville 43.02N 77.75W
05/17/2025 M1.00 Inch Monroe NY Public
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 4:00 AM EDT | Small Craft Advisory | BUF | 49 hr | |
| May 17, 6:34 AM EDT | Special Marine Warning | BUF | 86 min | |
| May 17, 6:58 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 62 min |
| May 17, 12:03 PM EDT | Special Marine Warning | BUF | 87 min | |
| May 17, 12:20 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 55 min |
| May 17, 12:34 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 56 min |
| May 17, 12:46 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 59 min |
| May 17, 12:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| May 17, 1:20 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 55 min |
| May 17, 1:34 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 56 min |
| May 17, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 47 min |
| May 17, 2:41 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 46 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.